# SDR ASOA2013072308751

- Difficulty date: July 18, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,053 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FWD AT FS 319 AND AFT FS 349 LOWER CORNER ANGLES CORRODED.  REPAIR IS CLASSIFIED AS MAJOR.  ANGLE REMOVED IAW SRM 51-41-02, 51-42-21.  INSTALLED NEW SERVICEABLE ANGLE,  IAW SRM 51-41-02 AND 51-42-21.
